# SDR SWAA2019120339242

- Difficulty date: November 27, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A8540U8
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM UPPER CHORD CRACKED AT BS. 328, RBL 23. / REPAIRED CHORD IAW SRM.
